Ya. I. Al'ber, Generalized projection operators in Banach spaces: properties and applications, Functional-differential equations, 1-21, Funct. Differential Equations Israel Sem., 1, Coll. Judea Samaria, Ariel, 1993.
Ya. I. Al'ber, Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type, 15-50, Lecture Notes in Pure and Appl. Math., 178, Dekker, New York, 1996.
Ya. I. Alber, R. Espinola, and P. Lorenzo, Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings, Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 6, 1005-1022.
Ya. I. Alber and J. Li, The connection between the metric and generalized projection operators in Banach spaces, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 1109-1120.
R. E. Bruck, On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces, Israel J. Math. 38 (1981), no. 4, 304-314.
C. E. Chidume and J. Li, Projection methods for approximating fixed points of Lipschitz suppressive operators, Panamer. Math. J. 15 (2005), no. 1, 29-39.
K. M. Das, S. P. Singh, and B.Watson, A note on Mann iteration for quasinonexpansive mappings, Nonlinear Anal. 5 (1981), no. 6, 675-676.
F. Deutsch, Best Approximation in Inner Product Spaces, CMS Books in Mathematics 7, Springer-Verlag, New York, 2001.
K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1960/1961), 305-310.
K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge Studies in Advanced Mathematics 28, Cambridge University Press, Cambridge, 1990.
G. Isac, V. M. Sehgal, and S. P. Singh, An alternate version of a variational inequality, Indian J. Math. 41 (1999), no. 1, 25-31.
S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13 (2002), no. 3, 938-945.
K. R. Kazmi, Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions, J. Math. Anal. Appl. 209 (1997), no. 2, 572-584.
J. Li, On the existence of solutions of variational inequalities in Banach spaces, J. Math. Anal. Appl. 295 (2004), no. 1, 115-126.
J. Li, The generalized projection operator on re exive Banach spaces and its appli- cations, J. Math. Anal. Appl. 306 (2005), no. 1, 55-71.
H. N. Mhaskar and D. V. Pai, Fundamentals of Approximation Theory, CRC Press, Narosa Publishing House, New Delhi, 2000.
S. H. Park and H. J. Rhee, Normalized duality mapping and generalized best approxi- mations, J. Chungcheong Math. Soc. 24 (2011), no. 4, 849-862.
S. P. Singh, Ky Fan's best approximation theorems, Proc. Nat. Acad. Sci. India Sect. A 67 (1997), no. 1, 1-27.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000.
M. M. Vainberg, Variational Method and Method of Monotone Operators in the Theory of Nonlinear Equations, John Wiley & Sons, New York-Toronto, 1973.
H. K. Xu, Strong convergence of approximating fixed point sequences for nonexpansive mappings, Bull. Austral. Math. Soc. 74 (2006), no. 1, 143-151.